Extension dans des classes de Hardy de fonctions holomorphes et estimations de type «mesures de Carleson» pour l’équation ¯
Annales de l'Institut Fourier, Volume 33 (1983) no. 3, p. 59-97
A holomorphic function f on a subvariety V in general position in a bounded strictly pseudo-convex domain D in C n can be extended in H p (D)(1p<+) if and only if a weighted L p -condition is satisfied by f ; a main tool in proving this result is to solve a ¯-equation with “Carleson measures”-like estimates.
Nous montrons qu’une fonction holomorphe sur un sous-ensemble analytique transverse V d’un domaine D borné strictement pseudoconvexe de C n admet une extension dans H p (D)(1p<+) si et seulement si elle vérifie une condition de type L p à poids sur V ; la démonstration est en partie basée sur la résolution de l’équation avec estimations de type “mesures de Carleson”.
@article{AIF_1983__33_3_59_0,
     author = {Cumenge, Anne},
     title = {Extension dans des classes de Hardy de fonctions holomorphes et estimations de type \guillemotleft{}mesures de Carleson\guillemotright{} pour l'\'equation $\bar{\partial }$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {3},
     year = {1983},
     pages = {59-97},
     doi = {10.5802/aif.931},
     zbl = {0487.32011},
     mrnumber = {85j:32005},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1983__33_3_59_0}
}
Cumenge, Anne. Extension dans des classes de Hardy de fonctions holomorphes et estimations de type «mesures de Carleson» pour l’équation $\bar{\partial }$. Annales de l'Institut Fourier, Volume 33 (1983) no. 3, pp. 59-97. doi : 10.5802/aif.931. http://www.numdam.org/item/AIF_1983__33_3_59_0/

[1] E. Amar, Extension de fonctions holomorphes et courants, à paraître dans Bull. Sciences Math., (1982). | Zbl 0543.32007

[2] E. Amar et A. Bonami, Mesures de Carleson d'ordre α et solutions au bord de l'équation ∂, Bull. Soc. Math. France, 107 (1979), 23-48. | Numdam | MR 80h:32032 | Zbl 0409.46035

[3] B. Berndtsson and M. Anderson, Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier, Grenoble 32-3 (1982), 91-110. | Numdam | MR 84j:32003 | Zbl 0466.32001

[4] L. Bungart, Holomorphic functions with values in locally convex spaces and applications to integral formulas, Trans. Amer. Math. Sc., 111 (1964), 317-344. | MR 28 #245 | Zbl 0142.33902

[5] P. Charpentier, Formules explicites pour les solutions minimales de l'équation ∂u = f dans la boule et le polydisque, Ann. Inst. Fourier, Grenoble, 30-4 (1980), 121-154. | Numdam | MR 82j:32009 | Zbl 0425.32009

[6] A. Cumenge, Thèse 3ème cycle. Toulouse (1980).

[7] S.A. Dautov and G.M. Henkin, Zeros of holomorphic functions of finite ordre and weighted estimates for solutions of ∂-equation, Math. USSR Sbornik, Vol. 35 N° 4 (1979). | Zbl 0421.32001

[8] J.E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., 98 (1976). | MR 54 #10669 | Zbl 0334.32020

[9] G.M. Henkin, Continuation of bounded functions from submanifolds in general position to strictly pseudo-convex domains, Math. USSR. Izv., 6, n° 3 (1972), 356-563. | Zbl 0255.32008

[10] G.M. Henkin and J. Leiterer, Theory of functions on strictly pseudoconvex sets with non-smooth boundary, Preprint. | Zbl 0497.32015

[11] L. Hormander, Lp-estimates for (pluri) - subharmonic functions, Math. Scand., 20 (1967), 65-78. | MR 38 #2323 | Zbl 0156.12201

[12] L. Hormander, An introduction to complex analysis in several variables, van Nostrand, Princeton, 1966. | MR 34 #2933 | Zbl 0138.06203

[13] N. Kerzman, Hölder and Lp-estimates for solutions of ∂u = f in strongly pseudo-convex domains, Commun. Pure Appl. Math., 24 (1971), 301-379. | MR 43 #7658 | Zbl 0217.13202

[14] H. Skoda, Valeurs au bord pour les solutions de l'opérateur d" et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. Fr., 104 (1976), 225-299. | Numdam | MR 56 #8913 | Zbl 0351.31007

[15] E.M. Stein, Boundary behaviour of holomorphic functions of several complex variables, Mathematical Notes, Princeton, Princeton University Press, 1972. | Zbl 0242.32005

[16] E.L. Stout, Hp-functions on strictly pseudo-convex domains, Amer. J. Math., 98 n° 3, 821-852. | MR 54 #10671 | Zbl 0341.32013

[17] N. Varopoulos, BMO functions and the ∂ equation, Pacific J. Math., t. 71 (1977), 221-273. | MR 58 #22639a | Zbl 0371.35035